Advanced Search
Article Contents
Article Contents

On the control of stability of periodic orbits of completely integrable systems

Abstract Related Papers Cited by
  • We provide a constructive method designed in order to control the stability of a given periodic orbit of a general completely integrable system. The method consists of a specific type of perturbation, such that the resulting perturbed system becomes a codimension-one dissipative dynamical system which also admits that orbit as a periodic orbit, but whose stability can be a-priori prescribed. The main results are illustrated in the case of a three dimensional dissipative perturbation of the harmonic oscillator, and respectively Euler's equations form the free rigid body dynamics.
    Mathematics Subject Classification: Primary: 37C27, 37C75; Secondary: 34C25.


    \begin{equation} \\ \end{equation}
  • [1]

    P. Birtea, M. Boleanţu, M. Puta and R. M. Tudoran, Asymptotic stability for a class of metriplectic systems, J. Math. Phys., 48 (2007), 082703, 7pp.doi: 10.1063/1.2771420.


    P. Birtea and D. Comănescu, Asymptotic stability of dissipated Hamilton-Poisson systems, SIAM J. Appl. Dyn. Syst., 8 (2009), 967-976.doi: 10.1137/080735217.


    C. Dăniasă, A. Gîrban and R. M. Tudoran, New aspects on the geometry and dynamics of quadratic Hamiltonian systems on $(\mathfrak{so}(3))^{*}$, Int. J. Geom. Methods Mod. Phys., 8 (2011), 1695-1721.doi: 10.1142/S0219887811005889.


    A. Gasull, H. Giacomini and M. Grau, On the stability of periodic orbits for differential systems on $\mathbbR^n$, Discrete Contin. Dyn. Syst. Ser. B, 10 (2008), 495-509.doi: 10.3934/dcdsb.2008.10.495.


    P. Hartman, Ordinary Differential Equations, Classics in Applied Mathematics, 38, SIAM, Philadelphia, 2002.doi: 10.1137/1.9780898719222.


    J. Moser and E. Zehnder, Notes on Dynamical Systems, Courant Lecture Notes in Mathematics, 12, American Mathematical Society, Providence, 2005.


    T. S. Ratiu, R. M. Tudoran, L. Sbano, E. Sousa Dias and G. Terra, II: A crash course in geometric mechanics, in Geometric Mechanics and Symmetry (eds. J. Montaldi and T. S. Ratiu), London Mathematical Society Lecture Notes Series, 306, Cambridge University Press, Cambridge, 2005, 23-156.doi: 10.1017/CBO9780511526367.003.


    R. M. Tudoran, Affine Distributions on Riemannian Manifolds with Applications to Dissipative Dynamics, J. Geom. Phys., (2015).doi: 10.1016/j.geomphys.2015.01.017.


    F. Verhulst, Nonlinear Differential Equations and Dynamical Systems, $2^{nd}$ edition, Springer-Verlag, Berlin, 1996.doi: 10.1007/978-3-642-61453-8.

  • 加载中

Article Metrics

HTML views() PDF downloads(95) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint